# SDR IXXA100055O

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,545 hours, 26,040 cycles
- Engine: Pwa JT3D*
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: PS1351
- Part serial: P2538
- Condition: Defective
- Location: A/C Pack
- Part time: 85,545 hours, 26,040 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN THE RT AIR CONDITIONING PACK WAS TURNED ON, THE RT ENVIRONMENTAL CONTROL CIRCUIT BREAKER AND THE RT ACM CONTROL CIRCUIT BREAKER OPENED AND WOULD NOT RESET.  THE CREW RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX TROUBLESHOT THE SYS AND REPLACED THE RT FLOW CONTROL VALVE ASSY, IAW  MM 21.04.  THE OPS CHECK WAS GOOD AND THE ACFT WAS RETURNED TO SERVICE.
